# SDR GTIA010093

- Difficulty date: April 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 679 - AUTOPILOT WILL NOT STAY ON THE NR 1 DFGS.  WORKS ON NR 2 DFGS.  TRANSFERRED TO DIM NR 0003269-2 IAW MEL 22-14-0.  CAT ''C'' PLACARDED.  (M)
